# SDR SWAA2024081325166

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 7,594 hours, 3,792 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING POSSIBLE WINDSHEAR CAUSED BOUNCE AND NOSE DOWN ATTITUDE CAUSING NOSEGEAR TO COME DOWN FIRST AND HARD FOLLOWED BY MAINS A SECOND TIME AND A SECOND BOUNCE FOLLOWED BY GO AROUND.<[01] C/W PHASE 1 CONDITIONAL INSPECTION OF THE NOSE LANDING GEAR; REF AMM 05-51-01; NO DEFECTS NOTED.;[02] FOR CLARIFICATION PURPOSES. C/W PHASE 1 CONDITIONAL INSPECTION OF THE NOSE LANDING GEAR; IAW AMM 05-51-37. NO DEFECTS NOTED.;[03] ADDED MORE SPECIFIC AMM REFERENCE FOR CLARIFICATION AND ACCURACY. REF TMNT 4118028363
